# SDR DALA2023062805189

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON DIAPHRAGM STA Y=178 TO Y=198 X=-45 X=-52 AT PAX CABIN W1. SUMMARY OF NRC 00303: CORROSION LEVEL 2. DIAPHRAGM STA Y=178 TO Y=198 X=-45 TO X=-52 WAS REPLACED PER B717 SRM 51-41-02-0G. (LP #2838515)
